# SDR AALA201706199067

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 24,801 hours, 9,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT COVER AFT ENTRY DOOR NEEDS RE-SECURING. REPLACED EMERGENCY EXIT LIGHT ASSEMBLY CHECKS OK PER MM-33-51-01.
